# SDR HEEA955415

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594565
- Condition: Out Of Tolerance
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS LOW OUT OF TOLERANCE.
